Volume 23, Issue 2
On Convergence of Multigrid Method for Nonnegative Definite Systems

Qian-Shun Chang and Weiwei Sun

J. Comp. Math., 23 (2005), pp. 177-184

Preview Full PDF BiBTex 1 179
  • Abstract

In this paper, we consider multigrid methods for solving symmetric nonnegative definite matrix equations. We present some interesting features of the multigrid method and prove that the method is convergent in $ L_2 $ space and the convergent solution is unique for such nonnegative definite system and given initial guess.

  • History

Published online: 2005-04

  • AMS Subject Headings

  • Cited by